# SDR SWAA2020040126877

- Difficulty date: February 7, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY/LAV WET AREA; FLOORBOARD 241ABF; HAS COMPOSITE FIBER DAMAGE. / REPAIRED PASSENGER CABIN FLOOR PANEL 241ABF IAW SRM 53-00-50-2R-0 GENERAL REPAIR REV 69 AND SRM 53-00-50-2R-1 REP 1 REV 69 (A72547)(A79470)
